Subscribe Now Subscribe Today
Science Alert Home Journals at Science Alert For Authors For Subscribers Contact Us
 
FOLLOW US:     Facebook    Twitter
   
 
    Publisher: Science Alert
   
  Singapore Journal of Scientific Research is a quarterly, peer-reviewed international research journal that addresses both applied and theoretical issues. The scope of the journal encompasses research articles, original research reports, reviews, short communications and scientific commentaries in the fields of applied and theoretical sciences, biology, chemistry, physics, zoology, medical studies, environmental sciences, mathematics, statistics, geology, engineering, computer science, social sciences, natural sciences, technological sciences, linguistics, medicine, industrial, and all other applied and theoretical sciences.
  Editor-in-Chief:  Apply for Editor-in-Chief
 
 
Al Bayati, A.Y., R.K. Saeed and F.K. Hama-Salh, 2010. Lacunary interpolation by quartic splines with application to quadratures. Int. J. Open Prob. Comput. Math., 3: 315-328.
Direct Link  |  
Al-Bayati, A.Y., R.K. Saeed and F.K. Hama-Salh, 2009. Computational quintic C4-lacunary spline interpolation method for solving second-order initial value problems. J. Applied Sci. Res., 5: 733-740.
Al-Bayati, A.Y., R.K. Saeed and F.K. Hama-Salh, 2009. The existence, uniqueness and error bounds of approximation splines interpolation for solving second-order initial value problems. J. Math. Statist., 5: 123-129.
Al-Bayati, A.Y., R.K. Saeed and F.K. Hama-Salh, 2010. Construction of lacunary sextic spline function interpolation and their applications. J. Educ. Sci., 23: 108-115.
Al-Bayati, A.Y., R.K. Saeed and K.H. Jwamer, 2010. The existence, uniqueness and upper bounds for errors of six degree spline interpolating the lacunary data (0,2,5). Raf. J. Comput. Sci. Math., 7: 49-57.
Direct Link  |  
Al-Faour, O.M. and R.K. Saeed, 2005. Solution of a linear system of fredholm integro-differential equation of the second kind by successive approximation, adomian decomposition and aitkin's methods, Zanko. Sci. J. Pure Applied Sci., 17: 79-89.
Mahmud, M.H. and R.K. Saeed, 2011. Numerical solution of system of two-dimensional linear fredholm integral equations of the second kind by adomian decomposition method. Proceedings of the 4th International Scientific Conference of Salahaddin University, October 18-20, 2011, Erbil, Kurdistan, Iraq. -.
Manaa, S.A., R.K. Saeed and F.H. Easif, 2010. Numerical solution of brusselator model by finite difference method. J. Applied Sci. Res., 6: 1632-1646.
Saeed, R.K. and A.M. Sabir, 2004. On boundary of joint numerical range of n-tuple operators on a complex Hilbert space, Zanko. Sci. J. Pure Applied Sci., 16: 157-166.
Saeed, R.K. and B.M. Rahman, 2010. Adomian decomposition method for solving system of delay differential equation. Aust. J. Basic Applied Sci., 4: 3613-3621.
Direct Link  |  
Saeed, R.K. and B.M. Rahman, 2011. Differential transform method for solving system of delay differential equation. Aust. J. Basic Applied Sci., 5: 201-206.
Direct Link  |  
Saeed, R.K. and C.S. Ahmed, 2008. Approximate solution for the system of non-linear volterra integral equations of the second kind by using block-by-block method. Aust. J. Basic Applied Sci., 2: 114-124.
Direct Link  |  
Saeed, R.K. and C.S. Ahmed, 2008. Numerical solution of the system of linear volterra integral equations of the second kind using mote-carlo method. J. Applied Sci. Res., 4: 1174-1181.
Direct Link  |  
Saeed, R.K. and F.S. Aziz, 2000. On hermite-fejer interpolation at tchebychev nodes at first kind. J. Dohuk Univ., 343: 90-94.
Saeed, R.K. and F.W. Khthr, 2010. Three new iterative methods for solving nonlinear equations. Aust. J. Basic Applied Sci., 4: 1022-1030.
Direct Link  |  
Saeed, R.K. and F.W. Khthr, 2011. New third-order iterative method for solving nonlinear equations. J. Applied Sci. Res., 7: 916-921.
Saeed, R.K. and H.M. Sdeq, 2010. Solving a system of linear fredholm fractional integro-differential equations using homotopy perturbation method. Aust. J. Basic Applied Sci., 4: 633-638.
Saeed, R.K. and K.H. Jwamer, 2001. Lacunary interpolation by spline function (0,1,4) case. J. Dohuk Univ., 4: 193-196.
Saeed, R.K. and K.H. Jwamer, 2003. Lacunary interpolation by spline function (0,3) case. J. Zankoy Sulaimani, 6: 43-49.
Saeed, R.K. and K.H. Jwamer, 2003. Non-homogeneous lacunary interpolation by splines (0,3;0,2,4) case. J. Dohuk Univ., 6: 94-103.
Saeed, R.K. and K.H. Jwamer, 2005. Minimizing error bounds in lacunary interpolation by spline function, (0,1,4) case. J. Al-Nahrain Univ., 8: 114-119.
Saeed, R.K. and K.M. Aziz, 2008. An iterative method with quartic convergence for solving nonlinear equations. Applied Math. Comput., 202: 435-440.
CrossRef  |  
Saeed, R.K. and K.M. Aziz, 2008. Approximate solution of the system of nonlinear fredholm integral equations of the second kind using spline function. J. Kirkuk Univ. Sci. Stud., 3: 113-128.
Saeed, R.K. and M.H. Mahmud, 2009. Solution of a system of two-dimensional linear fredholm integral equation of the second kind by quadrature methods. Aust. J. Basic Applied Sci., 3: 1701-1715.
Saeed, R.K., 1993. (0,1,3,5) Lacunary interpolation by deficient splines. J. Sci. Nat., 2: 1-3.
Saeed, R.K., 1993. (0,2,5) Interpolation by six degree spline, Zanko. Sci. J. Pure Applied Sci., 5: 38-45.
Saeed, R.K., 1994. Solution of Cauchy's problem by deficient spline. J. Educ. Coll., 4: 1-8.
Saeed, R.K., 2000. The solution of Cauchy's problem by using six degree spline. J. Dohuk Univ., 3: 22-25.
Saeed, R.K., 2007. Solution of a system of linear fredholm integral equations of the second kind by iteration methods. J. Kirkuk Univ. Sci. Stud., 2: 57-68.
Saeed, R.K., 2008. Homotopy perturbation method for solving system of nonlinear fredholm integral equations of the second kind. J. Applied Sci. Res., 4: 1166-1173.
Saeed, R.K., 2010. Six Order iterative method for solving nonlinear equations. World Applied Sci. J., 11: 1393-1397.
Direct Link  |  
Saeed, R.K., S.A. Manaa and F.H. Easif, 2010. Numerical solution of brusselator model by expansion methods. Aust. J. Basic Applied Sci., 4: 3389-3403.
Direct Link  |  

 
 
 
 
 
 
 
 
 

 
 
 

                 home       |       journals        |       for authors       |       for subscribers       |       asci
          © Science Alert. All Rights Reserved